RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1984, Volume 276, Number 2, Pages 343–347 (Mi dan46573)  

MATHEMATICAL PHYSICS

Periodic solutions in a model of pulsar rotation

O. I. Bogoyavlenskii

V. A. Steklov Mathematical Institute, USSR Academy of Sciences, Moscow

Full text: PDF file (721 kB)

Bibliographic databases:
UDC: 524.6:517.52
Presented: В. С. Владимиров
Received: 12.08.1983

Citation: O. I. Bogoyavlenskii, “Periodic solutions in a model of pulsar rotation”, Dokl. Akad. Nauk SSSR, 276:2 (1984), 343–347

Citation in format AMSBIB
\Bibitem{Bog84}
\by O.~I.~Bogoyavlenskii
\paper Periodic solutions in a model of pulsar rotation
\jour Dokl. Akad. Nauk SSSR
\yr 1984
\vol 276
\issue 2
\pages 343--347
\mathnet{http://mi.mathnet.ru/dan46573}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=745040}


Linking options:
  • http://mi.mathnet.ru/eng/dan46573
  • http://mi.mathnet.ru/eng/dan/v276/i2/p343

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:24
    Full text:25

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020